# SDR FDEA201007282692

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 61,710 hours, 12,707 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Computer
- Part number: 4059060901
- Part serial: 92090503
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 47,802 hours, 9,694 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

LIGHTING STRIKE ON DEPT OUT OF VHHH. LOST CADC 2 ACCOMPANIED BY NUMEROUS ALERTS. DUMPED 140,000 LBS OF FUEL AND RETURNED TO AN UNEVENTFVL LANDING. PERFORMED LIGHTENING STRIKE INSPECTION CHECK PER MM 05-53-01-6, NO DEFECT NOTED.  REMOVED AND REPLACED NR 2 CADC PER MM 34-16-01-4.  PERFORMED ADJUSTMENT TEST OK PER MM 34-16-01-5.  A/C OK FOR SERVICE.
